Show simple item record

dc.contributor.authorHannon, Breffni
dc.contributor.authorJennings, Valerie
dc.contributor.authorTwomey, Marie
dc.contributor.authorO'Reilly, Maeve
dc.date.accessioned2012-07-23T09:03:33Z
dc.date.available2012-07-23T09:03:33Z
dc.date.issued2012-03-20
dc.identifier.citationTransdermal hyoscine induced unilateral mydriasis. 2012, 2012: BMJ Case Repen_GB
dc.identifier.issn1757-790X
dc.identifier.pmid22605696
dc.identifier.doi10.1136/bcr.08.2011.4697
dc.identifier.urihttp://hdl.handle.net/10147/235092
dc.description.abstractThe authors present a case of unilateral mydriasis in a teenager prescribed transdermal hyoscine hydrobromide (scopolamine) for chemotherapy induced nausea and vomiting. The authors discuss the ocular side-effects associated with this particular drug and delivery system and the potential use of transdermal hyoscine as an antiemetic agent in this group.
dc.language.isoenen
dc.rightsArchived with thanks to BMJ case reportsen_GB
dc.titleTransdermal hyoscine induced unilateral mydriasis.en_GB
dc.typeArticleen
dc.contributor.departmentPalliative Medicine Department, Our Lady's Children's Hospital, Dublin, Ireland. breffnilhannon@yahoo.co.uken_GB
dc.identifier.journalBMJ case reportsen_GB
dc.description.provinceLeinsteren
html.description.abstractThe authors present a case of unilateral mydriasis in a teenager prescribed transdermal hyoscine hydrobromide (scopolamine) for chemotherapy induced nausea and vomiting. The authors discuss the ocular side-effects associated with this particular drug and delivery system and the potential use of transdermal hyoscine as an antiemetic agent in this group.


This item appears in the following Collection(s)

Show simple item record